# SDR 9900229977

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CATWALK EMERGENCY LIGHTS IN AFT TAIL COMPARTMENT INOPERATIVE.  REPLACED BATTERIES IN POWER SUPPLY, OPERATIONAL CHECK NORMAL.
